# SDR DALA2019071304236

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,358 hours, 36,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON FUSELAGE SKIN BTW STA Y=794 TO Y=851 BTW LONG 26L TO 26R AT FILLET PANELS AREA IN REF 5315-2001. (FUS). NRC 00420: CORROSION LEVEL 2, AREA WAS REPAIRED PER ER/A 579396-14 REV ORIGINAL SECTION I AND SECTION II. ASSOCIATED ER/A 00-579396 ADDED FOR AC 9508. (LP #1168257)
